Colombeau algebras without asymptotics.

Authors:

J Pseudodiffer Oper Appl 2019 23;10(1):133-154. Epub 2017 Nov 23.

Wolfgang Pauli Institute, Oskar-Morgenstern-Platz 1, 1090 Vienna, Austria.

We present a construction of algebras of generalized functions of Colombeau-type which, instead of asymptotic estimates with respect to a regularization parameter, employs only topological estimates on certain spaces of kernels for its definition.

Download full-text PDF

Source
http://dx.doi.org/10.1007/s11868-017-0230-zDOI Listing
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC6373394PMC

Still can't find the full text of the article?

We can help you send a request to the authors directly.
November 2017
9 Reads

Publication Analysis

Top Keywords

regularization parameter
4
respect regularization
4
estimates respect
4
colombeau-type asymptotic
4
parameter employs
4
employs topological
4
kernels definition
4
spaces kernels
4
estimates spaces
4
topological estimates
4
functions colombeau-type
4
asymptotic estimates
4
asymptotics construction
4
algebras asymptotics
4
colombeau algebras
4
algebras generalized
4
construction algebras
4
generalized functions
4
estimates
2
spaces
1

References

(Supplied by CrossRef)

JF Colombeau et al.
1984

JF Colombeau et al.
1985
Article in Integral Transforms Spec. Funct.
A Delcroix et al.
Integral Transforms Spec. Funct. 1998
Article in Novi Sad J. Math.
A Delcroix et al.
Novi Sad J. Math. 2005
Article in Diss. Math.
A Delcroix et al.
Diss. Math. 2007
Article in Monatsh. Math.
A Delcroix et al.
Monatsh. Math. 2000
Article in Math. Nachr.
P Giordano et al.
Math. Nachr. 2016

M Grosser et al.
2001

A Kriegl et al.
1997
Article in Zb. Rad. (Beogr.)
M Nedeljkov et al.
Zb. Rad. (Beogr.) 2006

Similar Publications